# SDR TC8A96049

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: A, E

## Discrepancy

DISCREPANCY:  NR 3 ENGINE VIBRATION ON CLIMB-OUT. AIRCRAFT YAWED AND EPR DROPPED.  IN-FLIGHT SHUT DOWN COMPLETED.  CSD DISCONNECTED.  CORRECTIVE ACTION:  REMOVED AND REPLACED NR 3 ENGINE, CHECK GROUND OPS RUN-UP OK IAW MM 71-00.
